# SDR AUS20040170

- Difficulty date: March 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T13013
- Part serial: 2285A
- Condition: Cracked
- Location: Drag Control
- Part time: 47,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 6 SPOILER POWER CONTROL ACTUATOR FILTER HOUSING SPLIT. LOSS OF HYDRAULIC FLUID.
